| Model Number |
7211006 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/12/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the inflow/outflow fork suction the transducer membranes were missing.The incident occurred before the procedure; no delay, backup device available.No complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H3,h6: the reported device was received for evaluation.There was no relationship found between the returned device and the reported incident.Visual inspection of the returned device did not identify any issues.Functional evaluation did not reveal any problems.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the functional testing process.Factors, unrelated to the manufacturing and design of the device, which could have contributed to the reported event, include an improper or loose connection to the concomitant device.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.